Stochastic models for phage reproduction

Srinivasan, S. K. ; Rangan, A. (1970) Stochastic models for phage reproduction Mathematical Biosciences, 8 (3-4). pp. 295-305. ISSN 0025-5564

Full text not available from this repository.

Official URL:

Related URL:


The probability density of the lysis of an infected bacterium is examined on the hypothesis that the bacterial burst is dependent on the amount of toxic product (volume considerations), and the expressions for the mean number of vegetative and mature phages at the time of the burst are derived. A hierarchy of equations for the bacteria with multiple attachments are indicated. To have an idea of the time for extinction of a bacterial colony subject to phage attack, an approximate model is discussed.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:37032
Deposited On:14 Apr 2011 10:12
Last Modified:14 Apr 2011 10:12

Repository Staff Only: item control page